# SDR HEEA062806

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 206010795105
- Condition: Damaged
- Location: Pitch Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE AROUND BEARING MORE THAN .010 INCH AND IN TWO PLACES.   REPLACED T/R P/C LINKS WITH SERVICEABLE PARTS.
